Leibniz algebras associated with foliations

Access this Article

Abstract

Certain types of singular foliations on a manifold have Leibniz algebra structures on the space of multivector fields. Each of them has a structure of a central extension of a Lie algebra in the sense of Leibniz algebra. To a specific Leibniz cohomology class, there corresponds an isomorphism class of central extension of a Leibniz algebra similarly as in the case of Lie algebra.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 25(2), 151-165, 2002

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130003574412
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top